# SDR SWIA201540847

- Difficulty date: February 23, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DRAG ANGLE IS CRACKED.  C-CHECK, RO: 03/10/2015, REMOVED CRACKED SECTION OF PAX DOOR FWD DRAG ANGLE FABRICATED NEW ANGLE SECTION PN 6011R-52-11-513-1 FROM 601R31907-301  0.050" INSTALLED IAW REO.
